Asymptotic behavior of the semigroup associated with the linearized compressible Navier-Stokes equation in an infinite layer

Yoshiyuki Kagei

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Asymptotic behavior of solutions to the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 x (0, a), n ≥ 2, under the no slip boundary condition for the momentum. The LP decay estimates of the associated semigroup are established for all 1 ≤ p ≤ ∞. It is also shown that the time-asymptotic leading part of the semigroup is given by an n -1 dimensional heat semigroup.

Original languageEnglish
Pages (from-to)763-794
Number of pages32
JournalPublications of the Research Institute for Mathematical Sciences
Volume43
Issue number3
DOIs
Publication statusPublished - Sep 1 2007

Fingerprint

Compressible Navier-Stokes Equations
Semigroup
Asymptotic Behavior
Heat Semigroup
Slip Boundary Condition
Decay Estimates
Asymptotic Behavior of Solutions
Momentum

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{4be61aab69d24aac8a212616ca503c54,
title = "Asymptotic behavior of the semigroup associated with the linearized compressible Navier-Stokes equation in an infinite layer",
abstract = "Asymptotic behavior of solutions to the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 x (0, a), n ≥ 2, under the no slip boundary condition for the momentum. The LP decay estimates of the associated semigroup are established for all 1 ≤ p ≤ ∞. It is also shown that the time-asymptotic leading part of the semigroup is given by an n -1 dimensional heat semigroup.",
author = "Yoshiyuki Kagei",
year = "2007",
month = "9",
day = "1",
doi = "10.2977/prims/1201012041",
language = "English",
volume = "43",
pages = "763--794",
journal = "Publications of the Research Institute for Mathematical Sciences",
issn = "0034-5318",
publisher = "European Mathematical Society Publishing House",
number = "3",

}

TY - JOUR

T1 - Asymptotic behavior of the semigroup associated with the linearized compressible Navier-Stokes equation in an infinite layer

AU - Kagei, Yoshiyuki

PY - 2007/9/1

Y1 - 2007/9/1

N2 - Asymptotic behavior of solutions to the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 x (0, a), n ≥ 2, under the no slip boundary condition for the momentum. The LP decay estimates of the associated semigroup are established for all 1 ≤ p ≤ ∞. It is also shown that the time-asymptotic leading part of the semigroup is given by an n -1 dimensional heat semigroup.

AB - Asymptotic behavior of solutions to the linearized compressible Navier-Stokes equation around a given constant state is considered in an infinite layer Rn-1 x (0, a), n ≥ 2, under the no slip boundary condition for the momentum. The LP decay estimates of the associated semigroup are established for all 1 ≤ p ≤ ∞. It is also shown that the time-asymptotic leading part of the semigroup is given by an n -1 dimensional heat semigroup.

UR - http://www.scopus.com/inward/record.url?scp=36648999998&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=36648999998&partnerID=8YFLogxK

U2 - 10.2977/prims/1201012041

DO - 10.2977/prims/1201012041

M3 - Article

AN - SCOPUS:36648999998

VL - 43

SP - 763

EP - 794

JO - Publications of the Research Institute for Mathematical Sciences

JF - Publications of the Research Institute for Mathematical Sciences

SN - 0034-5318

IS - 3

ER -